AKRON, Ohio (AP) – Police say a 1-year-old Ohio boy had to be revived with Narcan after he overdosed on opioids.
Police say the boy’s 9-year-old brother called 911 Thursday evening after he noticed the infant had stopped breathing. Paramedics arrived at their home in Akron and gave the child a dose of Narcan, a drug that reverses the effects of an opioid overdose.
The child was taken to a hospital and given another dose of Narcan. Police say he was able to breathe on his own a short time later.
Lt. Rick Edwards says the baby’s mother fled when officers arrived. Authorities are still searching for her.
Both children have been taken into the custody of Summit County Children Services.
Edwards says Thursday’s case is the youngest opiate overdose recorded in Akron.
More stories you may like on 7News
Greenville County dispatch released recordings of frantic 911 callers who witnessed a violent domestic dispute earlier this month.
A murder/suicide case involving a woman killed in a car at a Greenville parking garage, a mother and her two children, has been closed by in…
Newly released 911 calls are revealing the moments before and after a shooting that left four people dead in Greenville and Pickens County.
Three Square Market (32M) will offer the chips to its employees on a volunteer basis, according to a news release.
State veterinary officials are urging South Carolina horse owners to vaccinate their animals following the discovery of the first South Caro…